Facebook Instagram Twitter RSS Feed Back to top

Second note on the theorem of Aleksandrov

In: Tatra Mountains Mathematical Publications, vol. 19, no. 2
Oľga Kulcsárová

Details:

Year, pages: 2000, 257 - 261
About article:
The paper deals with the modification of the Aleksandrov Theorem stating that a monotone, compact and subadditive small system is continuous for a small system of fuzzy sets.
How to cite:
ISO 690:
Kulcsárová, O. 2000. Second note on the theorem of Aleksandrov. In Tatra Mountains Mathematical Publications, vol. 19, no.2, pp. 257-261. 1210-3195.

APA:
Kulcsárová, O. (2000). Second note on the theorem of Aleksandrov. Tatra Mountains Mathematical Publications, 19(2), 257-261. 1210-3195.